# SDR CA061229002

- Difficulty date: December 27, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,256 hours
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: BC10065003
- Condition: Damaged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PASSENGER ALERTED FA TO SMOKE SMELL IN REAR OF CABIN. SMOKE WAS THEN VISIBLY OBSERVED BY PASSENGERS AND FA. FLIGHT RETURNED TO DEPARTURE AIRPORT AND ERS WAS REQUESTED. AIRCRAFT WAS APPROX 2000 LBS OVERWEIGHT BUT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. TROUBLESHOOTING BY MAINTENANCE DETERMINED THAT THE SIDEWALL LIGHTING ASSEMBLY AT SEAT 6F TO BE AT FAULT. RECEPTACLE FOR LIGHT APPEARED PITTED AND MAY HAVE CAUSED LIGHT ASSEMBLY TO SHORT OUT. LIGHT ASSEMBLY WAS REPLACED WITH NO FURTHER EVIDENCE OF SMOKE OR ELECTRICAL SMELL. IAW AMM 05-51-01 PAGE 601 AND FIG 601 NO FURTHER OVER WEIGHT INSPECTIONS REQUIRED. AFTT 26345, TOTAL CYCLES 21861. (TC NR 20061229002)
